# SDR UHLA2014050200357

- Difficulty date: May 3, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000050
- Aircraft time: 27,833 hours, 17,143 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066755002
- Condition: Corroded
- Location: Frame 74
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT FRAME 74 BETWEEN STRINGERS 28 - 29R CORRODED. R & R SHEAR TIE IAW SRM  51-40-02, 51-41-01 AND 51-41-02.
